# SDR USAA2009092892656

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: BACC47CPIT
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C4 - EEL - EMERGENCY EXTERIOR DOOR LIGHT NOT ILLUMINATING AT THE R-3 & L-2 DOORS.  REPLACED SOCKETS IN D74 PIN 9 & D72 PIN9 IAW BSWPM 20-60-02, OPS CHECK GOOD.
